# SDR SWAA2022021157100

- Difficulty date: December 29, 2021
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED BS 294.5 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN ; 2021-576211 / [01] REPLACED STUB FRAME LOCATED BS 294.5 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 141A8370 REV D; [02] CORRECTED STEP 1; REPLACED STUB FRAME LOCATED BS 294.5 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 141A8370 REV D SEE INDIVIDUAL SIGNOFFS BELOW; [03] REPLACED STUB FRAME LOCATED BS 294.5 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 141A8370 REV D SEE INDIVIDUAL SIGNOFFS BELOW
